# SDR AALA20120801017

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 64,392 hours, 22,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Fitting
- Part number: 144N25312
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT FITTING AT STATION 1180 CORRODED.  REPLACED FLAP SUPPORT FITTING PER AARD 51-00-05-1 AND IPC 53-43-52-01.  MRT 038028
